MAUDE Adverse Event Report: BIOMET 3I CERTAIN¿ BELLATEK¿ ENCODE¿ HEALING ABUTMENT 4.1MM(D) X 6MM(P) X 6MM(H)

BIOMET 3I CERTAIN¿ BELLATEK¿ ENCODE¿ HEALING ABUTMENT 4.1MM(D) X 6MM(P) X 6MM(H)
Model Number IEHA466
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported could not get healing abutment to seat.Maybe stripped.Tooth 31.Another product was used to finish the procedure.The site was grafted with allograft prior to original implant placement.
 
Additional Manufacturer Narrative
Zimvie complaint (b)(4).
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.The reported product was returned for investigation.The reported event was non-verifiable.Based on the evaluation, the device malfunction has not occurred.Additionally, there is no existing nonconformance/capa/hhe/d/ie/product holds against the reported device that could cause or contribute to the reported events.Monthly post market trending review identified no actionable trends or corrective actions for the reported event or device.Zimvie quality management system (qms) has controls in place to ensure the distribution of conforming product.Therefore, based on the available information, the product was within specifications and likely conforming when it left zimvie.Dhr review was completed for the subject lot number (1253160).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformance's, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.A definitive root cause could not be identified.No further investigation and no immediate capa/hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimvie will continue to monitor for trends.
 
Event or Problem Description
No additional or corrected information to report.

Brand Name
CERTAIN¿ BELLATEK¿ ENCODE¿ HEALING ABUTMENT 4.1MM(D) X 6MM(P) X 6MM(H)
Common Device Name
HEALING ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16370642
Report Number0001038806-2023-00284
Device Sequence Number20447582
Product Code DZE
UDI-Device Identifier00844868004691
UDI-Public(01)00844868004691(17)270321(10)1253160
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K072642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/14/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIEHA466
Device Catalogue NumberIEHA466
Device Lot Number1253160
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/06/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2023
Supplement Date Received by Manufacturer05/24/2023
Initial Report FDA Received Date02/14/2023
Supplement Report FDA Received Date06/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale